# SDR DALA1229530926

- Difficulty date: April 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 4L IS CRACKED AT STA 541.  CUT OUT DAMAGE ON LONGERON 4L STA 515 TO 549, FABRICATED LONGERON SEGMENT, SPLICES AND REPAIR SPLICE DOUBLERS AND INSTALLED IAW SRM 53-02.
